# SDR GLBA2014082900434

- Difficulty date: August 29, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 37,943 hours, 44,784 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 198
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION MAINTENANCE FOUND CORROSION ON THE FUSELAGE FRAME AT FS 198.25 BETWEEN STRINGERS 15L & 14L, UPPER SURFACE, AREA CORRODED 2.25 INCHES BY .75 INCHES.  DEEPEST PITTED AREA IS APPROX .03 INCHES ALONG LE, DEEP PITTED SPOT TOWARD STRINGER 14L IS APPROX .023 INCHES, THICKNESS AT FRAME FLANGE .10 INCHES.  REPAIRED IAW EO 14-1900-53-031.
